# SDR AALA20101120BOS01

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 54,099 hours, 18,364 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLIGHT CREW OBSERVED A FLAP ASYMMETRY EICAS MESSAGE.  QRH PROCEDURES FOLLOWED.  EMERGENCY DECLARED LANDED BOS WITHOUT INCIDENT.  INSPECTED FLAPS AND FOUND LEFT INBOARD TORQUE LIMITER EXTENDED.  SERVICED LEFT INBOARD TORQUE LIMITER.  SYSTEM GROUND CHECK NORMAL OPERATION.
